| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported the guidewire in mst midline kit unraveling.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of unraveling guidewire is confirmed; however, the exact cause is unknown.One photograph of a coiled guidewire was returned for evaluation.Visual observation of the photograph shows a coiled guidewire that is unraveling.The wire from the photograph was determined to be a guidewire using kit drawings.This guidewire coils only near the distal tip which is consistent with the photograph.Discoloration and possible residue are observed in the photograph.No other damage can be observed in the photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.